Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 409282, 27 pages
http://dx.doi.org/10.1155/2012/409282
Research Article

Random Attractors for Stochastic Retarded Lattice Dynamical Systems

1School of Mathematics and Statistics, Henan University of Science and Technology, Henan, Luoyang 471023, China
2School of Mathematics and Science, Shanghai Normal University, Shanghai 200234, China

Received 27 August 2012; Accepted 16 September 2012

Academic Editor: Jinhu Lü

Copyright © 2012 Xiaoquan Ding and Jifa Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. P. Keener, “The effects of discrete gap junction coupling on propagation in myocardium,” Journal of Theoretical Biology, vol. 148, no. 1, pp. 49–82, 1991. View at Publisher · View at Google Scholar
  2. R. Kapral, “Discrete models for chemically reacting systems,” Journal of Mathematical Chemistry, vol. 6, no. 2, pp. 113–163, 1991. View at Publisher · View at Google Scholar
  3. J. W. Cahn, “Theory of crystal growth and interface motion in crystalline materials,” Acta Metallurgica, vol. 8, no. 8, pp. 554–562, 1960. View at Publisher · View at Google Scholar
  4. L. M. Pecora and T. L. Carroll, “Synchronization in chaotic systems,” Physical Review Letters, vol. 64, no. 8, pp. 821–824, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. L. Fabiny, P. Colet, and R. Roy, “Coherence and phase dynamics of spatially coupled solid-state lasers,” Physical Review A, vol. 47, no. 5, pp. 4287–4296, 1993. View at Publisher · View at Google Scholar
  6. S. N. Chow, J. Mallet-Paret, and E. S. Van Vleck, “Pattern formation and spatial chaos in spatially discrete evolution equations,” Random & Computational Dynamics, vol. 4, no. 2-3, pp. 109–178, 1996. View at Google Scholar · View at Zentralblatt MATH
  7. J. Lü and G. Chen, “A time-varying complex dynamical network model and its controlled synchronization criteria,” IEEE Transactions on Automatic Control, vol. 50, no. 6, pp. 841–846, 2005. View at Publisher · View at Google Scholar
  8. P. W. Bates, X. Chen, and A. J. J. Chmaj, “Traveling waves of bistable dynamics on a lattice,” SIAM Journal on Mathematical Analysis, vol. 35, no. 2, pp. 520–546, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. N. Chow, J. Mallet-Paret, and W. Shen, “Traveling waves in lattice dynamical systems,” Journal of Differential Equations, vol. 149, no. 2, pp. 248–291, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. N. Chow and W. X. Shen, “Dynamics in a discrete Nagumo equation: spatial topological chaos,” SIAM Journal on Applied Mathematics, vol. 55, no. 6, pp. 1764–1781, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. P. W. Bates, K. Lu, and B. Wang, “Attractors for lattice dynamical systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 11, no. 1, pp. 143–153, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. N. I. Karachalios and A. N. Yannacopoulos, “Global existence and compact attractors for the discrete nonlinear schrödinger equation,” Journal of Differential Equations, vol. 217, no. 1, pp. 88–123, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. B. Wang, “Dynamics of systems on infinite lattices,” Journal of Differential Equations, vol. 221, no. 1, pp. 224–245, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Zhou and W. Shi, “Attractors and dimension of dissipative lattice systems,” Journal of Differential Equations, vol. 224, no. 1, pp. 172–204, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. B. Wang, “Asymptotic behavior of non-autonomous lattice systems,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 121–136, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. X. Q. Zhao and S. Zhou, “Kernel sections for processes and nonautonomous lattice systems,” Discrete and Continuous Dynamical Systems B, vol. 9, no. 3-4, pp. 763–785, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. A. Y. Abdallah, “Uniform global attractors for first order non-autonomous lattice dynamical systems,” Proceedings of the American Mathematical Society, vol. 138, no. 9, pp. 3219–3228, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. H. Crauel and F. Flandoli, “Attractors for random dynamical systems,” Probability Theory and Related Fields, vol. 100, no. 3, pp. 365–393, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. F. Flandoli and B. Schmalfuss, “Random attractors for the 3D stochastic Navier-Stokes equation with multiplicative white noise,” Stochastics and Stochastics Reports, vol. 59, no. 1-2, pp. 21–45, 1996. View at Google Scholar
  20. P. W. Bates, K. Lu, and B. Wang, “Random attractors for stochastic reaction-diffusion equations on unbounded domains,” Journal of Differential Equations, vol. 246, no. 2, pp. 845–869, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. H. Crauel, A. Debussche, and F. Flandoli, “Random attractors,” Journal of Dynamics and Differential Equations, vol. 9, no. 2, pp. 307–341, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. A. Gu, “Random Attractors of stochastic three-component reversible Gray-Scott system on unbounded domains,” Abstract and Applied Analysis, vol. 2012, Article ID 419472, 22 pages, 2012. View at Publisher · View at Google Scholar
  23. P. Imkeller and B. Schmalfuss, “The conjugacy of stochastic and random differential equations and the existence of global attractors,” Journal of Dynamics and Differential Equations, vol. 13, no. 2, pp. 215–249, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. P. E. Kloeden and J. A. Langa, “Flattening, squeezing and the existence of random attractors,” Proceedings of The Royal Society of London A, vol. 463, no. 2077, pp. 163–181, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. Y. Li and B. Guo, “Random attractors for quasi-continuous random dynamical systems and applications to stochastic reaction-diffusion equations,” Journal of Differential Equations, vol. 245, no. 7, pp. 1775–1800, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. P. W. Bates, H. Lisei, and K. Lu, “Attractors for stochastic lattice dynamical systems,” Stochastics and Dynamics, vol. 6, no. 1, pp. 1–21, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Y. Lv and J. Sun, “Asymptotic behavior of stochastic discrete complete Ginzburg-Landau equations,” Physica D, vol. 221, no. 2, pp. 157–169, 2006. View at Publisher · View at Google Scholar
  28. J. Huang, “The random attractor of stochastic FitzHugh-Nagumo equations in an infinite lattice with white noises,” Physica D, vol. 233, no. 2, pp. 83–94, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. T. Caraballo and K. Lu, “Attractors for stochastic lattice dynamical systems with a multiplicative noise,” Frontiers of Mathematics in China, vol. 3, no. 3, pp. 317–335, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. Y. Wang, Y. Liu, and Z. Wang, “Random attractors for partly dissipative stochastic lattice dynamical systems,” Journal of Difference Equations and Applications, vol. 14, no. 8, pp. 799–817, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. C. Zhao and S. Zhou, “Sufficient conditions for the existence of global random attractors for stochastic lattice dynamical systems and applications,” Journal of Mathematical Analysis and Applications, vol. 354, no. 1, pp. 78–95, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. X. Wang, S. Li, and D. Xu, “Random attractors for second-order stochastic lattice dynamical systems,” Nonlinear Analysis, vol. 72, no. 1, pp. 483–494, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. T. Caraballo, F. Morillas, and J. Valero, “Random attractors for stochastic lattice systems with non-lipschitz nonlinearity,” Journal of Difference Equations and Applications, vol. 17, no. 2, pp. 161–184, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. X. Han, W. Shen, and S. Zhou, “Random attractors for stochastic lattice dynamical systems in weighted spaces,” Journal of Differential Equations, vol. 250, no. 3, pp. 1235–1266, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. T. Caraballo and J. Real, “Attractors for 2D-navier-stokes models with delays,” Journal of Differential Equations, vol. 205, no. 2, pp. 271–297, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. T. Caraballo, P. Marín-Rubio, and J. Valero, “Autonomous and non-autonomous attractors for differential equations with delays,” Journal of Differential Equations, vol. 208, no. 1, pp. 9–41, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. T. Caraballo, P. Marín-Rubio, and J. Valero, “Attractors for differential equations with unbounded delays,” Journal of Differential Equations, vol. 239, no. 2, pp. 311–342, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. P. Marín-Rubio and J. Real, “Attractors for 2D-Navier-Stokes equations with delays on some unbounded domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 10, pp. 2784–2799, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  39. P. Marín-Rubio, J. Real, and J. Valero, “Pullback attractors for a two-dimensional Navier-Stokes model in an infinite delay case,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 5, pp. 2012–2030, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. C. Zhao and S. Zhou, “Attractors of retarded first order lattice systems,” Nonlinearity, vol. 20, no. 8, pp. 1987–2006, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. C. Zhao and S. Zhou, “Compact uniform attractors for dissipative lattice dynamical systems with delays,” Discrete and Continuous Dynamical Systems A, vol. 21, no. 2, pp. 643–663, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  42. L. Xu and W. Yan, “Stochastic Fitzhugh-Nagumo systems with delay,” Taiwanese Journal of Mathematics, vol. 16, no. 3, pp. 1079–1103, 2012. View at Google Scholar
  43. W. Yan, Y. Li, and S. Ji, “Random attractors for first order stochastic retarded lattice dynamical systems,” Journal of Mathematical Physics, vol. 51, no. 3, p. 032702, 17, 2010. View at Publisher · View at Google Scholar
  44. L. Arnold, Random dynamical systems, Springer, Berlin, Germany, 1998.
  45. I. Chueshov, Monotone Random Systems Theory and Applications, vol. 1779 of Lecture Notes in Mathematics, Springer-Verlag, Berlin, Germany, 2002. View at Publisher · View at Google Scholar
  46. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, vol. 44 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, Mass, USA, 1992. View at Publisher · View at Google Scholar